# SDR SWAA2021082304964

- Difficulty date: August 7, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 772 Lbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TEE STRAP HAS CORROSION BS 772 LBL 20 - RBL 19 WL 157 ; / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT; [02] RECEIVED NEW TEE STRAP PN 146A9401-4 ; APPLIED TOP COAT IAW AMM 51-21-73-370-804; [03] TEE STRAP WILL BE INSTALL WITH FLOOR PANELS 140BF AND 140CF; [04] NEW TEE STRAP WILL BE INSTALLED ON SWA CUSTOMER CARDS TTG8Q0060DDN( FUSE 5026 ) AND TTG8Q0060DS0 ( FUSE 5028); [05] UPDATED PARTS CHART; [06] ADDED PARTS REQUIREMENT; [07] VERIFIED NO LIMITS; NEW STRAP RECEIVED; CONFIRMED THIS JOB COMPLETE.
